MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2317-50
Medical Device Problem Codes Fracture (1260); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: exact date approximated, event occurred in december 2025.Block d2b: pro code (product code): lgw, qrb.Additional suspect medical device component involved in the event: model number/catalog number: sc-2317-50 serial number: (b)(6) batch/lot number: 7072659 model/catalog description: infinion cx lead kit, 50cm unique identifier (udi): (b)(4).
 
Event or Problem Description
It was reported that the distal part of one of the spinal cord stimulator (scs) leads was sheered and fractured during an ipg replacement procedure.The patient underwent a procedure wherein the leads were replaced and that the patient was doing well with good coverage postoperatively.The explanted devices were discarded by the medical facility and will not be returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: exact date approximated, event occurred in (b)(6) 2025.Block d2b: pro code (product code): lgw, qrb.Additional suspect medical device component involved in the event: model number/catalog number: sc-2317-50.Serial number: (b)(6).Batch/lot number: 7072659.Model/catalog description: infinion cx lead kit, 50cm.Unique identifier (udi): (b)(4).Investigation results: all explanted devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed that all devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: all explanted devices were not returned for analysis and the complaint as reported could not be confirmed.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable cause for the complaint and the conclusion code cause not established will be used.

Brand Name
INFINION? CX
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24773918
Report Number3006630150-2026-02040
Device Sequence Number6065459
Product Code LGW
UDI-Device Identifier08714729861614
UDI-Public(01)08714729861614(17)220916(10)5061777
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/16/2022
Device Model NumberSC-2317-50
Device Catalogue NumberSC-2317-50
Device Lot Number5061777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/15/2026
Date Device Manufactured05/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale